MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Catalog Number 997606
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after opening the balloon dilation catheter package, the lower part of the balloon head was found to be obviously damaged.Replaced with a new balloon for the surgery.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The initial reporter's facility name: (b)(6).The reported event was confirmed cause unknown.The returned sample was received in a ziplock bag labeled as biohazard and eo sterilized, with the catheter found loose inside the packaging.Residual liquid was observed within the balloon, indicating prior use.Visual inspection identified clear damage to the outer shaft of the catheter, which appeared to have burst during use, while no additional damage, irregularities, or deformities were observed on the balloon, shaft (outside of the burst area), or hubs.No functional testing could be performed due to the condition of the device.Dimensional inspection of the outer shaft around the burst area showed that inner diameter, outer diameter, and wall thickness measurements were within specification.Review of the device history record (dhr) for the applicable lot found no abnormalities or nonconformances.Evaluation of the catheter identified a burst in the outer shaft located just below the balloon catheter.No additional abnormalities or damage were noted outside of the burst area.Dimensional analysis was performed on the outer shaft on both sides of the burst.Inner diameter measurements were within specification, as the applicable gage pin passed on either side of the burst and continued to pass when measured closer to the burst location.Based on the available evaluation, the burst of the outer shaft was observed and documented and found to be at (0.0765 in) on either side of the burst.Further analysis may be required to determine root cause.Based on the complaint description, balloon deformation or damage could not be confirmed.However, a burst of the outer shaft was observed, and additional root cause analysis is planned to further evaluate this issue.No final root cause could be determined, however identified potential root cause should be considered as contributing factors.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d, f, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
DILATION CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23524035
Report Number1018233-2025-10160
Device Sequence Number9021556
Product Code EZN
UDI-Device Identifier00801741052101
UDI-Public(01)00801741052101(11)240903(17)270325(10)BMJVFM18
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number997606
Device Lot NumberBMJVFM18
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown